Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 285, NWS Little Rock, AR

August 1, 2012Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 1, 2012, 7:15 PM CDT for Sharp County, Arkansas. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2012, 7:15 PM CDT (00:15 UTC)
Expired
Aug 1, 2012, 7:30 PM CDT
In force
15 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Sharp County, AR

The radar

The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 7:17 PM CDTTSTM WND DMG3 E Ash Flat, ARMULTIPLE TREES ARE DOWN WITH TREES REPORTED ON HOUSES AND VEHICLES. NO INJURIES ARE BEING REPORTED AT THIS TIME. POWER LINES AND POWER POLES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2236 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WUUS54 KLZK 020015
SVRLZK
ARC135-020030-
/O.NEW.KLZK.SV.W.0285.120802T0015Z-120802T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT WED AUG 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 730 PM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  EAST OF ASH FLAT...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POUGHKEEPSIE...       NELSONVILLE...        CENTER...
  WILD PLUM LAKE...     STUART...             STREET LAKE...
  LAKE MIRANDY...       LAKE JUNE...          HWY 354 AND 58...
  HIDDEN VALLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3622 9134 3606 9134 3606 9135 3597 9135
      3597 9136 3615 9161 3628 9153 3631 9149
TIME...MOT...LOC 0015Z 307DEG 32KT 3619 9151

$$

51
1 follow-up statement
162 
WWUS54 KLZK 020023
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
723 PM CDT WED AUG 1 2012

ARC135-020030-
/O.CON.KLZK.SV.W.0285.000000T0000Z-120802T0030Z/
SHARP AR-
723 PM CDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHARP
COUNTY UNTIL 730 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES EAST OF ASH FLAT...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  NELSONVILLE...        CENTER...             STREET LAKE...
  HWY 354 AND 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3616 9157 3622 9154 3625 9150 3622 9134
      3606 9134 3606 9135 3597 9135 3597 9136
TIME...MOT...LOC 0023Z 307DEG 32KT 3617 9145

$$

51

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:06 PM CDT, 9 minutes earlier.

Area forecast discussion, Aug 1, 7:06 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
706 PM CDT WED AUG 1 2012

.AVIATION...
UPPER LEVEL IMPULSE MOVING THROUGH THE NORTH WILL KEEP SCATTERED
SHOWERS AND THUNDERSTORMS IN THE AREA FOR THE NEXT SEVERAL HOURS.
THE STORMS MAY PRODUCE BRIEF GUSTY WINDS THIS EVENING. ONCE THE
SYSTEM CLEARS THE AREA...ONLY MID TO HIGH LEVEL CLOUDS ARE
EXPECTED WITH GENERALLY VFR CONDITIONS. MVFR TO LOCALLY IFR
CONDITIONS ARE EXPECTED IN ANY STRONGER STORMS.

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT WED AUG 1 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

HEAT CONTINUES TO BE THE MAIN CONCERN WITH THIS FORECAST...ALONG
WITH RAIN CHANCES. EVEN WITH CLOUD COVER AND RAINFALL THIS
MORNING...TEMPERATURES HAVE REBOUNDED NICELY THIS AFTERNOON...WITH
AREAS FROM LITTLE ROCK AND WEST CLIMBING OVER THE CENTURY MARK.
ANOTHER MCV OVER SOUTHEAST KANSAS WILL MOVE SOUTHEAST INTO THE AREA
TONIGHT...AND CONTINUED RAIN CHANCES THROUGH THE OVERNIGHT HOURS.

WITH A SIMILAR SET UP THURSDAY TO TODAY...THINK THAT HEAT INDEX
READINGS WILL REMAIN A CONCERN...WITH THE HEAT ADVISORY CONTINUING
THROUGH THURSDAY AFTERNOON. SOME PLACES IN NORTHERN ARKANSAS MAY NOT
QUITE REACH CRITERIA...BUT WITH SEVERAL DAYS OF HOT
TEMPERATURES...HAVE KEPT ALL AREAS IN THE ADVISORY.

AS RIDGE OF HIGH PRESSURE CONTINUES TO SLOWLY MOVE WEST...NORTHWEST
FLOW WILL BRING SEVERAL IMPULSES INTO THE REGION. WHILE RAIN CHANCES
WILL NOT BE HIGH...THERE MAY BE ENOUGH CLOUD COVER ASSOCIATED WITH
THE FEATURES TO HELP KEEP HEAT INDEX READINGS IN CHECK. HAVE HELD
OFF ON EXTENDING HEAT ADVISORY INTO FRIDAY DUE TO THE RAIN AND
CLOUDS...EVEN THOUGH TEMPERATURES WILL REMAIN HOT.

LONG TERM...SUNDAY THROUGH WEDNESDAY

MODELS RMN IN DECENT AGREEMENT THRU THE FCST PD. A STRONG UPR TROF
WL BE MOVG EWD THRU THE GREAT LAKES REGION AND NERN PART OF THE
NATION HEADING INTO EARLY NEXT WEEK. MEANWHILE...THE PERSISTENT UPR
RDG WL RETROGRADE WWD INTO THE ROCKIES...PLACING AR ON THE ERN
PERIPHERY OF THE RDG. AS A RESULT...A FNTL BNDRY WL APCH NRN AR ON
SUN AND IS PROGGED TO PUSH INTO CNTRL AR BEFORE STALLING OUT. THE
QUESTION RMNS IS HOW FAR S WL THE BNDRY MOVE INTO THE FA. KEPT POPS
IN 20-30 PERCENT RANGE THRU MOST OF THE PD. DISREGARDED THE GFS QPF
OUTPUT AS IT CONTS TO SUFFER FM CONVECTIVE FEEDBACK ISSUES.

THE BNDRY WL EVENTUALLY WASH OUT HEADING INTO THE MIDDLE OF NEXT
WEEK...WITH JUST THE TYPICAL WDLY SCTD DIURNAL CONVECTION POSSIBLE.
TEMPS WL RMN AT ABV NORMAL LVLS THRU THE PD.

FIRE WEATHER...

DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL
DAYS AS VERY HOT CONDITIONS AND MAINLY DRY CONDS PERSIST. THE VERY
DRY VEGETATION THAT IS IN PLACE AS A RESULT OF THE ONGOING SEVERE TO
EXCEPTIONAL DROUGHT WILL ONLY ADD TO THE WILDFIRE THREAT.

THE WILDFIRE THREAT RANGES FROM HIGH TO EXTREME ACROSS ALL OF THE
STATE. EXPECT WINDS OF 8 TO 15 MPH THE NEXT SEVERAL DAYS...WITH
HIGHER GUSTS IN SOME AREAS. MINIMUM RELATIVE HUMIDITY VALUES WILL
GENERALLY RANGE FROM 30 TO 40 PERCENT IN THE COMING DAYS...WITH SOME
LOCATIONS OVER WRN AR FALLING JUST BELOW 30 PERCENT. MANY COUNTIES
ACRS AR REMAIN UNDER BURN BANS...AND ANY FIRE WILL QUICKLY SPREAD
OUT OF CONTROL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     77  98  77  98 /  30  30  30  30
CAMDEN AR         75 101  77  99 /  20  20  20  20
HARRISON AR       74  98  76 101 /  30  30  30  30
HOT SPRINGS AR    80 103  77  99 /  20  20  20  20
LITTLE ROCK   AR  79 100  78  98 /  20  30  20  30
MONTICELLO AR     77 100  77  99 /  20  20  20  30
MOUNT IDA AR      76 103  76 100 /  20  20  20  20
MOUNTAIN HOME AR  74  98  76 100 /  30  30  30  30
NEWPORT AR        75  99  77  97 /  30  30  30  30
PINE BLUFF AR     76 100  77  98 /  20  20  20  30
RUSSELLVILLE AR   80 100  77  99 /  20  30  20  30
SEARCY AR         75  99  78  97 /  30  30  30  30
STUTTGART AR      77  98  78  98 /  20  30  20  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...56
Hazardous weather outlook, Aug 1, 5:00 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED AUG 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR A LARGE PART OF ARKANSAS
DUE TO THE CONTINUED HOT TEMPERATURES AND ELEVATED HUMIDITY.
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO NEAR 110
DEGREES.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS
ARKANSAS TODAY...MAINLY OVER NORTHERN...CENTRAL TO SOUTHERN
AREAS. AN ISOLATED STRONG STORM MAY BE SEEN...BUT THE OVERALL
SEVERE STORM THREAT WILL BE VERY LOW. ANY RAIN THAT IS SEEN WILL
HAVE LITTLE AFFECT ON THE OVERALL DROUGHT CONDITIONS.

THE STATE REMAINS IN A HIGH TO EXTREME WILDFIRE DANGER DUE TO THE
ONGOING DROUGHT CONDITIONS AND BONE DRY VEGETATION. MOST COUNTIES
HAVE BURN BANS IN PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY
DISCOURAGED AS FIRES COULD QUICKLY SPREAD OUT OF CONTROL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HEAT ADVISORY IS IN EFFECT FOR A LARGE PART OF ARKANSAS ON THURSDAY
DUE TO THE CONTINUED HOT TEMPERATURES AND ELEVATED HUMIDITY.
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO NEAR 110
DEGREES.

ISOLATED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE AT TIMES
DUE TO SOME UPPER LEVEL WEATHER SYSTEMS THAT WILL MOVE ACROSS
ARKANSAS. OVERALL RAIN AMOUNTS AND COVERAGE WILL REMAIN LOW. ALSO
THE THREAT OF ANY STRONG TO SEVERE STORMS WILL REMAIN ISOLATED AND
BE VERY LOW.

THE WILDFIRE DANGER IS EXPECTED TO REMAIN HIGH TO EXTREME FOR THE
NEXT SEVERAL DAYS DUE TO THE ONGOING DROUGHT AND CONTINUED HOT
TEMPERATURES. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
OVER THE NEXT SEVERAL DAYS...WITH NO WIDESPREAD RAINFALL EXPECTED IN
THE FORESEEABLE FUTURE TO BRING MUCH RELIEF.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Aug 1, 5:12 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 PM CDT WED AUG 1 2012

ARZ004-005-012240-
BAXTER AR-MARION AR-
512 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND EXTREME
NORTHWESTERN BAXTER COUNTIES UNTIL 545 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DIAMOND CITY...OR 15 MILES
NORTHWEST OF BULL SHOALS...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PRICE PLACE...        OZARK ISLE...         LAKEWAY...
  PEEL...               OAKLAND...            MONARCH...
  TATER KNOB...         SHORT MTN...          PINE MTN...
  OAKLAND PUBLIC USE AREA...                  LONG MTN...
  JONES PT WMA...       HWY 125 PARK...       BUCK CREEK PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3649 9252 3629 9267 3638 9288 3646 9288
      3646 9285 3651 9284
TIME...MOT...LOC 2212Z 302DEG 17KT 3652 9278

227
Local storm report, Aug 1, 5:30 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     HARRISON                36.24N 93.12W
08/01/2012  E50 MPH          BOONE              AR   LAW ENFORCEMENT

            STRONG WINDS HAVE KNOCKED DOWN SEVERAL POWERLINES AND
            CAUSED MINOR DAMAGE TO SEVERAL STRUCTURES IN THE CITY OF
            HARRISON.

&&

MCLAY
Special weather statement, Aug 1, 6:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
605 PM CDT WED AUG 1 2012

ARZ005-006-015-012335-
BAXTER AR-FULTON AR-IZARD AR-
605 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IZARD...SOUTHWESTERN
FULTON AND NORTHEASTERN BAXTER COUNTIES UNTIL 630 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GAMALIEL LANDING...OR 10 MILES NORTHEAST OF
MOUNTAIN HOME...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              VIOLA...              SALEM ARPT...
  ROBINSON PT LNDG...   OXFORD...             MORRISTON...
  GAMALIEL LANDING...   FLINT SPRINGS...      BYRON...
  BEXAR...              WISEMAN...            WILD CHERRY...
  WHEELING...           VIOLET HILL...        VIDETTE...
  UNION...              MITCHELL...           HENDERSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3647 9212 3633 9171 3613 9184 3638 9235
      3650 9229
TIME...MOT...LOC 2305Z 296DEG 32KT 3640 9219

51
Local storm report, Aug 1, 6:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     BULL SHOALS             36.38N 92.59W
08/01/2012                   MARION             AR   LAW ENFORCEMENT

            ATLEAST TWO BOAT DOCKS WERE OVERTURNED AND A POWER LINE
            WAS DOWN IN BULL SHOALS.

&&

MCLAY
Special weather statement, Aug 1, 6:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT WED AUG 1 2012

ARZ003-004-013-020035-
BOONE AR-MARION AR-SEARCY AR-
651 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOONE...NORTHWESTERN SEARCY AND
WESTERN MARION COUNTIES UNTIL 730 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OMAHA...OR 13 MILES
NORTHEAST OF GREEN FOREST...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...           VALLEY SPRINGS...     SELF...
  ROBERSON HOLLOW...    PYATT...              OMAHA...
  OLVEY...              MYRTLE...             DUGGER...
  CRAWFORD...           BERGMAN...            ZINC...
  RIDGEWAY...           EVERTON...            EROS...
  BURLINGTON...         BELLEFONTE...         WOODEN HILLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3618 9273 3603 9293 3611 9295 3612 9306
      3637 9331 3645 9331 3651 9322 3651 9315
TIME...MOT...LOC 2352Z 318DEG 24KT 3640 9319

/56
Local storm report, Aug 1, 6:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     YELLVILLE               36.23N 92.69W
08/01/2012                   MARION             AR   PUBLIC

            SEVERAL LARGE TREES WERE BLOWN DOWN IN YELLVILLE. ONE
            TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE.

&&

MCLAY

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:28 PM CDTSpecial Weather StatementLZKNewton47 min
Aug 1, 7:30 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp30 min
Aug 1, 8:07 PM CDTSpecial Weather StatementLZKJackson48 min
Aug 1, 10:20 PM CDTSevere Thunderstorm WarningLZKSearcy, Stone, Van Buren40 min
Aug 2, 12:01 AM CDTSpecial Weather StatementLZKFaulkner29 min
Aug 2, 1:04 AM CDTSpecial Weather StatementLZKVan Buren31 min
Aug 2, 1:08 AM CDTSevere Thunderstorm WarningLZKCleburne, Van Buren37 min
Aug 2, 1:34 AM CDTSpecial Weather StatementLZKStone31 min
Aug 2, 4:09 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.